Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Approximate solution of an initial value problem by generalized cardinal series

Author: H. D. Brunk
Journal: Quart. Appl. Math. 11 (1953), 285-294
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/57635
MathSciNet review: 57635
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. T. Whittaker, On the functions which are represented by the expansions of the interpolation-theory, Proc. Roy. Soc. Edinburgh, 35, 181-194 (1915).
  • [2] J. M. Whittaker, Interpolatory function theory, Camb. Univ. Press, 1935.
  • [ill] . W. L. Ferrar, On the cardinal function of interpolation-theory, Proc. Roy. Soc. Edinburgh, 45, 269-282 (1925); 46, 323-333 (1925).
  • [ill] . W. L. Ferrar, On the consistency of cardinal function interpolation, Proc. Roy. Soc. Edinburgh, 49, 230-242 (1927).
  • [ill] G. H. Hardy, Notes on special systems of orthogonal functions. IV. The orthogonal functions of Whittaker’s cardinal series, Proc. Cambridge Philos. Soc. 37 (1941), 331–348. MR 0005145
  • [ill] . C. -J. de la Vallée Poussin, Sur la convergence des formules d'interpolation entre ordonnées équidistantes, Bull. Acad. Roy. de Belg., Classe de Sci., 1, 319-410 (1908).
  • [ill] G. H. Hardy and W. W. Rogosinski, Fourier series, Cambridge Tracts in Mathematics and Mathematical Physics, no. 38, Cambridge, At the University Press, 1950. 2nd ed. MR 0044660
  • [ill] . S. Bochner, Vorlesungen über Fouriersche Integrale, Leipzig, 1932.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

DOI: https://doi.org/10.1090/qam/57635
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society